MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed an "airway pressure sensing failure" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling and full functionality stress testing without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8001014
Report Number1220908-2018-03064
Device Sequence Number16215399
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1